# SDR SWAA2015061040561

- Difficulty date: June 3, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 34,504 hours, 16,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 540, LBL 24 TO LBL 1.  REPAIRED INTERCOSTAL IAW SRM & DWG.
